Jurnal ILMU DASAR
Vol 20 No 2 (2019)

Derivation Requirements on Prime Near-Rings for Commutative Rings

Setyawati, Dian Winda (Unknown)
Habibi, Mochammad Reza (Unknown)
Baihaqi, Komar (Unknown)



Article Info

Publish Date
16 Jul 2019

Abstract

Near-ring is an extension of ring without having to fulfill a commutative of the addition operations and left distributive of the addition and multiplication operations It has been found that some theorems related to a prime near-rings are commutative rings involving the derivation of the Lie products and the derivation of the Jordan product. The contribution of this paper is developing the previous theorem by inserting derivations to the Lie products and the Jordan product. Keywords: Derivation, Prime Near-Ring, Lie Products and Jordan Products.

Copyrights © 2019






Journal Info

Abbrev

JID

Publisher

Subject

Biochemistry, Genetics & Molecular Biology Chemistry Mathematics Physics

Description

Jurnal ILMU DASAR (JID) adalah jurnal ilmiah yang melingkupi bidang matematika, fisika, kimia dan biologi. Naskah yang diusulkan untuk diterbitkan Jurnal Ilmu Dasar adalah naskah yang belum pernah diterbitkan dan atau tidak sedang dipertimbangkan penerbitannya di majalah lain. Jurnal Ilmu Dasar ...